# SDR FDEA202405100639

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 13,006 hours, 6,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 284T08716
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD ENTRY DOOR EICAS MESSAGE WITH DOOR CLOSED AND  SECURE. WOULD GO OUT WHEN CLOSING THE DOOR THEN  APPEAR AGAIN.     CREW ENTRY DOOR INDICATION  SYSTEM - INOP. VERIFY THAT CREW ENTRY DOOR IS  CLOSED, LATCHED, AND LOCKED BEFORE EACH DEPARTURE.  USE HAND SIGNALS OR VERBAL COMMUNICATIONS TO VERIFY  THE SECURITY OF THE CREW ENTRY DOOR WITH THE FLIGHT  CREW."  C/7396132        RAISE MEL: 52-71-01-01-A.   TROUBLESHOOT PER WDM 52-71-11 & AMM 52-71-0-4,  FOUND SENSOR S194 HOLDING BRACKET BENT ( REF 20 IN  IPC 52-71-01-10C ).    FACT 13MAY24 15:13 CDG  AMM: 52-71-01-4  R&R'ED BRACKET OF SENSOR S194 PER MM 52-71-01-4,  PERFORMED TEST PER MM 52-71-00-5. TEST PASSED.
